Ask an expert
Question

16 Mar 2007

Side Affects
My husband has been on Geodon for about 4 weeks now, but the psycatrist has now taken him off it because of the side affects. He is still walking a bit stiff and his hands shake when he needs to use them. How long will this last for?
Answer 348 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear CvR
It may take up to a week for the symptoms to go away.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17780 votes
Vote